# SDR CALA2018040301072

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 79,825 hours, 17,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143N5150
- Condition: Cracked
- Location: Bs 562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STABILIZATION STRAP AT FWD CARGO CEILING , BS 562, LBL 45.  REMOVED DAMAGE AND REPAIRED THE STRAP IAW B757-2 SRM 53-00-51, REPAIR 13.
